# SDR RAAA97E8027

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FS 1037 FLOOR TRANSVERSE SUPPORT UPPER CHORD CORRODED LBL 51 TO RBL 51.  REPLACED FLOOR SUPPORT PER SRM 51-2-9  M-54 NO 43 AND 44.
